# SDR USAA2009122893428

- Difficulty date: December 19, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 30,177 hours, 12,022 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3089
- Condition: Low Pressure
- Location: R2 Door
- Part time: 30,177 hours, 12,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 393 - LAS-DFW - EMERGENCY EGRESS SYSTEM -  R2 DOOR ASSIST BOTTLE NEEDS SERVICING.  SERVICED R2 DOOR PER AMM 52-10-00-010-075.
